Back to Search Start Over

A certain subclass of meromorphically q-starlike functions associated with the Janowski functions

Authors :
Shahid Mahmood
Qazi Zahoor Ahmad
H. M. Srivastava
Nazar Khan
Bilal Khan
Muhammad Tahir
Source :
Journal of Inequalities and Applications, Vol 2019, Iss 1, Pp 1-11 (2019)
Publication Year :
2019
Publisher :
SpringerOpen, 2019.

Abstract

Abstract In this paper, the authors introduce a new subclass of meromorphic q-starlike functions which are associated with the Janowski functions. A characterization of meromorphically q-starlike functions associated with the Janowski functions has been obtained when the coefficients in their Laurent series expansion about the origin are all positive. This leads to a study of coefficient estimates, distortion theorems, partial sums, and the radius of starlikeness estimates for this class. It is seen that the class considered demonstrates, in some respects, properties analogous to those possessed by the corresponding class of univalent analytic functions with negative coefficients.

Details

Language :
English
ISSN :
1029242X
Volume :
2019
Issue :
1
Database :
Directory of Open Access Journals
Journal :
Journal of Inequalities and Applications
Publication Type :
Academic Journal
Accession number :
edsdoj.4afdbe0c1842aaa5696bf7777dd6a2
Document Type :
article
Full Text :
https://doi.org/10.1186/s13660-019-2020-z